# SDR SWAA2021082497968

- Difficulty date: July 24, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540-Rbl24-45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE SUPPER ANGLE LOCATED BS540 AND RBL24 TO RBL45 AT PASSENGER CABIN ; 2021-348762 / [01] TOOL USED DIGITAL CALIPER P/N:700-113-10 S/N:0031753 DUE DATE:30-SEP-21. REPLACED FLOOR STRUCTURE SUPPORT ANGLE (BREAK ASSY) LOCATED BS540 AND RBL24 TO RBL45 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DRAWING 143A0060 SHEET 51 REV:-.
